# SDR CALA2024111102812

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 97,467 hours, 23,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110183
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1440 TO STA 1460 STR 29R HAS CORROSION AT THE STR SPLICE. THIS LOGPAGE IS FOR ESFR REPORTING PURPOSES ONLY. CREATED ESFR NUMBER 1037596. SEE N/R 2290569 FOR WORK PERFORMED.
